# SDR RAIA2018080850001

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 40,554 hours, 24,619 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZATION DURING CRUISE LESS THAN 1000 FPM. MASK DID NOT DROP.  NORMAL LANDING, DECLARED EMERGENCY.    PERFORMED AN OPS CHECK OF MANUAL PRESSURIZATION SYSTEM, OPS CHECKED GOOD.
